RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2008, Volume 16, Number 1, Pages 100–105 (Mi timb63)  

On $X$-$s$-permutable subgroups of finite groups

Lei Shiab, Guo Wenbinab, Yi Xiaolanab

a Francisk Skorina Gomel State University
b Xuzhou Normal University

Abstract: Let $X$ be a nonempty subset of a group $G$. A subgroup $H$ of $G$ is said to be $X$-$s$-permutable in $G$ if for every Sylow subgroup $T$ of $G$, there exists an element $x\in X$ such that $HT^x=T^xH$. In this paper we obtain some results on $X$-$s$-permutable subgroups and use them to determine the structure of some finite groups.

Full text: PDF file (226 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 03.01.2008
Language:

Citation: Lei Shi, Guo Wenbin, Yi Xiaolan, “On $X$-$s$-permutable subgroups of finite groups”, Tr. Inst. Mat., 16:1 (2008), 100–105

Citation in format AMSBIB
\Bibitem{ShiGuoXia08}
\by Lei~Shi, Guo~Wenbin, Yi~Xiaolan
\paper On $X$-$s$-permutable subgroups of finite groups
\jour Tr. Inst. Mat.
\yr 2008
\vol 16
\issue 1
\pages 100--105
\mathnet{http://mi.mathnet.ru/timb63}


Linking options:
  • http://mi.mathnet.ru/eng/timb63
  • http://mi.mathnet.ru/eng/timb/v16/i1/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:164
    Full text:110
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020